# SDR SWAA2021122046231

- Difficulty date: November 21, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 193D BODY FAIRING FASTENERS HOLES AT LOWER FUSELAGE ; 2021-546044 / [01] CALIPER PN: 700-113-10; SN: 0013356; DUE DATE: 30/SEP/22.; [02] TOOL USED: HOTBONDER P/N: HCS9200B S/N: 18175478 DUE DATE: 05/AUG/22.; [03] REPAIRED ACCESS PANEL 193D BODY FAIRING AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. TOOL USED: CALIPER PN: 700-113-10; SN: 0013356; DUE DATE: 30/SEP/22. HOTBONDER P/N: HCS9200B S/N: 18175478 DUE DATE: 05/AUG/22; HOT BONDER P/N HCS9200B S/N 13061394 DUE DATE 05-AUG-22; MULTIMETER P/N. 2217-20; S/N. B83B914290471; DUE DATE. 10-NOV-22. SEE INDIVIDUAL SIGNOFFS BELOW; [04] TASK COMPLETED.
